Discussions that mention serzone

Addiction & Recovery board


I have depression and anxiety as well... but severe anxiety! I have tried about 5 different anti depressants. I was on Serzone for over two years and it worked great for me. At the same time, I was prescribed .5 mgs of klonopin each day. Then, my doc took me off of serzone because there was some law suit about it causing severe liver damage in the people that took it. Anyway, I've tried everything else and the only thing that works for me now is Lexepro and xanax. Xanax, ativan, klonopin, is all the same thing. They are all benzos. Anyway, this drug can be very addicting but at the rate you are taking it, you shouldn't have any problems at all. Let me add, that when I started on lexepro... the side effects were so horrible I didn't think I could do it. It made me so tired, I just couldn't stay awake at all and my eyes were so droppy that people at work were asking me what drugs I was taking. I decreased the dose and started VERY slowly on trying to get it into my system because as you know, the side effects mostly go away after you start taking them for a period of time. I went from 5 mgs each night for about 3 weeks up to 7.5 and then finally 10mgs. It works really well for my anxiety too. If you can, you should try to find an antidepressant that will take care of the majority of your attacks. If you HAVE to have a benzo, try to only use it once a month or so. Just to be on the safe side. They really are addicting and if you can find something that will work just the same, I would try to. Just like Yinsky says... benzos are only supposed to be prescribed for 2 - 4 weeks at a time and no longer. This is probably why your doctor is freaking out about you taking them. Anyway, you have to do what's best though and if you find it's the only thing that works, then it's fine, just be careful and know that addiction could develop as well as tolerance. However, taking them once a week... I seriously doubt anything will happen. If you start to take them more frequently, then there is a prob and you would need to go try to get on something else. Anyway, I hope you are doing o.k. and we are all here for you.